# SDR UALA2009031800832

- Difficulty date: March 17, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 53,356 hours, 18,711 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R SLIDE DROPPED.  SECURED LOWER BUSTLE STRAP.  TRIMMED COVER.  SLIDE SECURE.  SHOULD BE 3R AND BUSTLE WAS LOOSE BUT NOW SECURE.
